We prove the existence and uniqueness of geometric models of local isometry classes of locally homogeneous spaces with sectional curvature | sec | ≤ 1. Moreover, we show that the set of geometric models is compact in the pointed C1,α-topology.

A compactness theorem for locally homogeneous spaces / Pediconi F.. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 23:(2022), pp. 339-360. [10.2422/2036-2145.201912_001]

A compactness theorem for locally homogeneous spaces

Pediconi F.
2022

Abstract

We prove the existence and uniqueness of geometric models of local isometry classes of locally homogeneous spaces with sectional curvature | sec | ≤ 1. Moreover, we show that the set of geometric models is compact in the pointed C1,α-topology.
2022
23
339
360
Pediconi F.
File in questo prodotto:
File Dimensione Formato  
A compactness theorem for locally homogeneous spaces.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 439.75 kB
Formato Adobe PDF
439.75 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1281962
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 0
social impact